MathSciNet Relay Station
MathSciNet bibliographic data
MR548920 31B30 (31B05)
Stein, Elias M. A variant of the area integral. Bull. Sci. Math. (2) 103 (1979), no. 4, 449–461.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement